2 1/2 yrs male child brought by his mother in emergency department with h/o loose stool 8days back , for that she gave him some unknown medicine from medical store but after taking medicine pt develop pain and swelling in both lower limb generalized itching and after 1-2days he developed skin eruptions and wound over left side chest and rt knee and left side scalp , rt knee wound showing sinus and pus discharge till now . vitals at admission wt 15kg Spo2 93%, pulse 96/mint,RR 26/mint, grbs 143mg/dl temp 98.6 after 2-3hrs in hospital he suddenly developed rt pnemothorax now vitals Spo2 68% on room air and 90%on o2 pulse 160/mint , sir plz what's diagnosis and management

5 Likes

LikeAnswersShare

Sulpha drugs reactions Steve Johnson syndrome IV line to Maintain all the vitals upto the mark Treatment symptomatic management maintain the air way clear check all the marker of renal function with liver function.

Why think only in terms of drug reaction. Consider other causes doctor. Is there leukocytosis, atypical lymphocytes, eosinophilia, lymphadenopathy???

Steven Johnsons syndrome, ICT insertion n treat the infection with antibiotics acc to culture n sensitivity report.

Thank you sir
0

Steven Johnson syndrome

septicemia

pt's mother had given nitro furontain tab freely available at even in grossary shop drug reaction of this drug is known to cause this type of complication

probably a case of steven jonson syndrome with sec infection with septicemia.... ict to be given immidiately....

We should consider the possibility of Septicaemia Why should pneumothorax appear in SJS

Steven jhonson please arrange for intercostal tube drainage of affected hemithorax

Load more answers